×

zbMATH — the first resource for mathematics

Samelson products in Sp(2). (English) Zbl 1144.55014
Summary: We calculate certain Samelson products of Sp(2). Using the result, we classify the homotopy types of the gauge groups of principal Sp(2) bundles over \(S^{8}\) and we also derive the homotopy commutativity of Sp(2) localized at 3.

MSC:
55Q15 Whitehead products and generalizations
55P10 Homotopy equivalences in algebraic topology
PDF BibTeX Cite
Full Text: DOI
References:
[1] Atiyah, M.F.; Bott, R., The yang – mills equations over Riemann surfaces, Philos. trans. R. soc. London ser. A, 308, 523-615, (1982) · Zbl 0509.14014
[2] Bousfield, A.K.; Kan, D.M., Homotopy limits, completions and localizations, Lecture notes in math., vol. 304, (1972), Springer-Verlag Berlin-New York · Zbl 0259.55004
[3] Crabb, M.C.; Sutherland, W.A., Counting homotopy types of gauge groups, Proc. London math. soc. (3), 81, 747-768, (2000) · Zbl 1024.55005
[4] Hamanaka, H.; Kono, A., On \([X, \operatorname{U}(n)]\) when \(\dim X = 2 n\), J. math. Kyoto univ., 42, 2, 333-348, (2003) · Zbl 1070.55007
[5] Hamanaka, H.; Kono, A., Unstable \(K^1\)-group and homotopy type of certain gauge groups, Proc. R. soc. Edinburgh sect. A, 136, 1, 149-155, (2006) · Zbl 1103.55004
[6] Hamanaka, H.; Kono, A., Homotopy type of gauge groups of \(\operatorname{SU}(3)\)-bundles over \(S^6\), Topology appl., 154, 7, 1377-1380, (2007) · Zbl 1120.55006
[7] Kono, A., A note on the homotopy type of certain gauge groups, Proc. roy. soc. Edinburgh sect. A, 117, 295-297, (1991) · Zbl 0722.55008
[8] Lang, G.E., The evaluation map and EHP sequence, Pacific J. math., 44, 201-210, (1973) · Zbl 0217.20003
[9] McGibbon, C., Homotopy commutativity in localized groups, Amer. J. math., 106, 665-687, (1984) · Zbl 0574.55004
[10] Mimura, M.; Toda, H., Homotopy groups of symplectic groups, J. math. Kyoto univ., 3, 251-273, (1964) · Zbl 0129.15405
[11] Mimura, M.; Toda, H., Topology of Lie groups. I, II, Trans. math. monogr., vol. 91, (1991), American Mathematical Society Providence, RI
[12] T. Nagao, On the groups \([X, \operatorname{Sp}(n)]\) with \(\dim X \leqslant 4 n + 2\), J. Math. Kyoto Univ., in press
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.